On operators T such that f(T) is hypercyclic

  1. Bermúdez, T. 1
  2. Miller, V.G. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Mississippi State University
    info

    Mississippi State University

    Starkville, Estados Unidos

    GRID grid.260120.7

Journal:
Integral Equations and Operator Theory

ISSN: 0378-620X

Year of publication: 2000

Volume: 37

Issue: 3

Pages: 332-340

Type: Article

Export: RIS
Data source: Scopus